Interpolation of subcouples and quotient couples

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332798

Arkiv for Matematik, 31, (2), 307-338, 1991.12
We extend recent results by Pisier on$K$-subcouples, i.e. subcouples of an interpolation couple that preserve the$K$-functional (up to constants) and corresponding notions for quotient couples. Examples include interpolation (in the pointwise sense) and a reinterpretation of the Adamyan-Arov-Krein theorem for Hankel operators.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 686 downloads ] [ 0 comments ] [ Cited by 17 ]
  title={Interpolation of subcouples and quotient couples},
  author={Svante Janson},
  booktitle={Arkiv for Matematik},
Svante Janson. Interpolation of subcouples and quotient couples. 1991. Vol. 31. In Arkiv for Matematik. pp.307-338.
Please log in for comment!
Contact us: | Copyright Reserved